BibTeX record journals/esticas/GadElkarimMMCPKL13

download as .bib file

@article{DBLP:journals/esticas/GadElkarimMMCPKL13,
  author    = {Johnson J. GadElkarim and
               Richard L. Magin and
               Mark M. Meerschaert and
               Silvia Capuani and
               Marco Palombo and
               Anand R. Kumar and
               Alex D. Leow},
  title     = {Fractional Order Generalization of Anomalous Diffusion as a Multidimensional
               Extension of the Transmission Line Equation},
  journal   = {{IEEE} J. Emerg. Sel. Topics Circuits Syst.},
  volume    = {3},
  number    = {3},
  pages     = {432--441},
  year      = {2013},
  url       = {https://doi.org/10.1109/JETCAS.2013.2265795},
  doi       = {10.1109/JETCAS.2013.2265795},
  timestamp = {Sat, 20 May 2017 00:23:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/esticas/GadElkarimMMCPKL13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics